Posted by KarenB on March 17, 2000, at 12:51:47
In reply to Re:Keep loosing the energy...Still on Tianeptine, posted by Anna P. on March 17, 2000, at 12:33:16
Tianeptine did the same thing for me - not much. My energy levels were in the pits just like when I have taken SSRIs.
If you have friends, doctors in Europe, this is the combo that did it for me: Amineptine (Survector) - one before I get out of bed and one after lunch and Sulpiride(Dogmatil) - same dosage. Survector has been discontinued by the manufacturer but you can probably find a source or sources that have leftover stock, to try it and then buy it up. It is very fast acting. None of this suffering for three weeks with symptoms and side effects.
I feel for you. I too have the kind of illness that does not land me in jail or the hospital but just slowly and insidiously sucks my life away.
We will get better, Anna. Don't give up!